# SDR AALA20021493

- Difficulty date: October 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FASTENERS ON DOOR BEAM AND AROUND 2 BOTTOM DOOR STOPS ON BEAM, FS 1155-1212.  REMOVED CORROSION TREATED AND PRIMED, INSTALLED DOUBLER PER SRM 53-10-00-3.  (M)
